Publications of Anna Formica

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2004, with author Formica A., in the category Journal Articles (or show them all):   (Items found: 2)


2004  [top]
  • Anna Formica: Legality of XML-Schema Type Hierarchies, Computer Journal 47 (5), 591-601, 2004
  • Anna Formica, Michele Missikoff: Inheritance Processing and Conflicts in Structural Generalization Hierarchies, ACM Computing Surveys 36 (3), 1-28, 2004
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -